# SDR CALA0600389

- Difficulty date: October 12, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N68160
- Make and model: Boeing 767224
- Aircraft serial: 30439
- Aircraft time: 23,033 hours, 3,520 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: O2 Generator
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R1 DOOR FLIGHT ATTENDANT SERVICE UNIT OXYGEN GENERATOR BURNT.  REPLACED O2 GENERATOR IAW AMM 35-21-04, 35-21-11.
